Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 402, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2008, 4:52 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2008, 4:52 PM EDT (20:52 UTC)
- Expired
- Jul 5, 2008, 5:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Chattahoochee County, GA, Muscogee County, GA
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 762 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 052052
SVRFFC
GAC053-215-052130-
/O.NEW.KFFC.SV.W.0402.080705T2052Z-080705T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT SAT JUL 5 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
SOUTH CENTRAL MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 530 PM EDT
* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FORT
BENNING SOUTH...MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CUSSETA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3227 8491 3229 8492 3231 8495 3239 8498
3241 8497 3246 8471 3225 8476
TIME...MOT...LOC 2052Z 273DEG 12KT 3235 8494
$$1 follow-up statement
000
WWUS52 KFFC 052112
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT SAT JUL 5 2008
GAC053-215-052130-
/O.CON.KFFC.SV.W.0402.000000T0000Z-080705T2130Z/
CHATTAHOOCHEE GA-MUSCOGEE GA-
511 PM EDT SAT JUL 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTH CENTRAL MUSCOGEE AND CENTRAL CHATTAHOOCHEE COUNTIES...
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FORT BENNING SOUTH...MOVING EAST AT 10 MPH.
THE PUBLIC REPORTED THIS STORM PRODUCED QUARTER SIZED HAIL IN THE
FORT BENNING AREA AT 504 PM. THE STORM HAS WEAKENED SLIGHTLY...BUT
IS STILL CAPABLE OF PRODUCING NICKEL SIZED HAIL AND TORRENTIAL
RAINFALL.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JAMESTOWN AND CUSSETA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3227 8491 3229 8492 3231 8495 3239 8498
3241 8497 3246 8471 3225 8476
TIME...MOT...LOC 2111Z 273DEG 12KT 3235 8487
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:45 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 5, 3:45 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT SAT JUL 5 2008 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS SHRA/TSRA DEVELOPING ACROSS CENTRAL AND SOUTH GA RIGHT ALONG THE MAIN AXIS OF MOISTURE. THESE STORMS WILL MOST LIKELY CONTINUE TO MOVE EAST THROUGH THE STATE AND CONTINUE THROUGH MIDNIGHT TO 2AM. THE MAIN UPPER LEVEL THROUGH STAYS FAIRLY STATIONARY ACROSS THE KY/OH VALLEYS THROUGH SUN BEFORE SLIDING EAST MON/TUE. THIS TROUGH WILL CONTINUE TO USHER IN UPPER LEVEL DISTURBANCES ACROSS GA/SC UNTIL ITS AXIS MOVES EAST OF THE REGION. WITH DEEP TROPICAL MOISTURE AND DIURNALLY DRIVEN INSTABILITY INDICES DEVELOPING EVERYDAY...SHOULD CONTINUE TO SEE MORE ISOLATED SEVERE STORMS THROUGH THE SHORT TERM. PWS ARE EXPECTED IN THE 1.50 TO 2.00 RANGE WITH CAPES AROUND 1500 TO 2000 AND LIS AROUND -2 TO -5 BOTH SUN AND MON. THE BIGGEST THREATS OVER THE NEXT TWO DAYS APPEARS TO BE PEA TO PENNY SIZE HAIL...LIGHTNING...AND HEAVY RAIN. THERE IS VERY LITTLE SHEER SO NO REAL TORNADO THREAT EXITS. THERE WILL SOME GUSTY WINDS (30-40KT) WITH THUNDERSTORM DOWNBURST. TEMPS SHOULD BE VERY CLOSE TO SEASONAL NORMS THROUGH THE SHORT TERM. .LONG TERM /TUESDAY THROUGH SATURDAY/... THE UPPER LEVEL RIDGE BEGINS TO WEAKEN BY TUE AFTERNOON AND MOVES OFF THE MID ATLANTIC COAST BY 00Z WED. ONCE IT MOVES THROUGH WE GET INTO A MORE ZONAL FLOW PATTERN. THE MODELS CONTINUE TO SHOW A NICE PLUMB OF MOISTURE EXTENDING W TO E ACROSS THE REGION THROUGH FRI BUT WEAK UPPER LEVEL RIDGE BEGINS TO DEVELOP OVER THE NORTHERN GULF THU/FRI. ALL IN ALL WE SHOULD GRADUALLY SEE LESS AND LESS THUNDERSTORM DEVELOPMENT FROM DAY TO DAY AS WE GO THROUGH DAY 7. GUIDANCE TEMPERATURE CONTINUE TO ADVERTISE NEAR SEASONAL NORMALS THROUGH NEXT WEEK AND SEE NO REASON TO MAKE ANY CHANGES. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 87 68 88 68 / 30 50 30 30 20 ATLANTA 69 86 69 87 70 / 30 40 30 30 20 BLAIRSVILLE 62 81 63 86 64 / 30 40 30 20 10 CARTERSVILLE 66 87 64 91 67 / 30 40 20 20 10 COLUMBUS 72 88 71 90 72 / 30 60 30 50 30 GAINESVILLE 68 85 67 87 69 / 30 50 40 20 20 MACON 70 89 69 91 71 / 40 50 30 40 30 ROME 68 89 67 90 69 / 30 40 20 20 10 PEACHTREE CITY 66 85 66 86 68 / 30 40 30 30 20 VIDALIA 71 90 70 88 71 / 50 60 40 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jul 5, 4:17 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 417 PM EDT SAT JUL 5 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 417 PM EDT SAT JUL 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WITH ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON THROUGH TONIGHT. .SYNOPSIS... A COLD FRONT DRIFTING SOUTH FROM THE TENNESSEE VALLEY AND A PASSING UPPER LEVEL DISTURBANCE WILL ENHANCE THUNDERSTORM DEVELOPMENT ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM DEVELOPMENT WILL BE CLOUD TO GROUND LIGHTNING. HOWEVER...STRONG WINDS AND PEA TO PENNY SIZE HAIL WILL BE POSSIBLE IN ANY ISOLATED PULSE SEVERE THUNDERSTORMS. THE GREATEST THREAT OF ISOLATED SEVERE STORMS WILL BE SOUTH OF A LAGRANGE TO ATHENS LINE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... AN UPPER LEVEL DISTURBANCE AND A COLD FRONT PUSHING SOUTH FROM THE TENNESSEE VALLEY WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. INSTABILITY WILL BE MODERATE WITH CAPE VALUES FROM 1000 TO 2500...AND LIFTED INDICES IN THE MINUS 2 TO MINUS 5 RANGE. A FEW OF THE THUNDERSTORMS COULD BE SEVERE...PRODUCING DAMAGING WINDS AND PENNY SIZE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 5, 4:17 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 417 PM EDT SAT JUL 5 2008 GAZ072-082-052045- 417 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN BIBB AND SOUTHERN JONES COUNTIES UNTIL 445 PM EDT... AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 10 MILES WEST OF BRADLEY TO 8 MILES NORTHWEST OF LIZELLA...MOVING EAST AT 24 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS BIBB AND JONES COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LIZELLA...CLINTON...BRADLEY...SKIPPERTON...RUTLAND...HADDOCK... GRISWOLDVILLE...MACON AND GRAY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS BIBB AND JONES COUNTIES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Jul 5, 4:29 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG JACKSON 33.29N 83.96W
07/05/2008 BUTTS GA COUNTY OFFICIAL
SEVERAL TREES DOWN FROM JACKSON TO FLOVILLA.
0410 PM TSTM WND DMG 2 W FORSYTH 33.03N 83.97W
07/05/2008 MONROE GA COUNTY OFFICIAL
ONE TREE DOWN ALONG HWY 41.
&&
MSRSpecial weather statement, Jul 5, 4:32 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 432 PM EDT SAT JUL 5 2008 GAZ059-060-072-073-052100- 432 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN BALDWIN... PUTNAM...JASPER AND NORTHEAST JONES COUNTIES UNTIL 500 PM EDT... AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF STANFORDVILLE TO BROWNS CROSSING...MOVING EAST AT 31 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PORTIONS OF JONES...BALDWIN...PUTNAM AND JASPER COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROWNS CROSSING...MONTICELLO...HARDWICK... SCOTTSBORO...EATONTON...FLAT ROCK AND ROCKVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jul 5, 4:42 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 PM EDT SAT JUL 5 2008 GAZ090-052115- 442 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHATTAHOOCHEE COUNTY UNTIL 515 PM EDT... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FORT BENNING...MOVING EAST AT 15 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CHATTAHOOCHEE COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FORT BENNING...FORT BENNING SOUTH...JAMESTOWN... MANTA AND CUSSETA.
Local storm report, Jul 5, 4:46 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG WARNER ROBINS 32.61N 83.63W
07/04/2008 HOUSTON GA PUBLIC
AT LEAST 25 TREES BLOWN DOWN NEAR DUNBAR ROAD. TRAMPOLINE
PICKED UP AND THROWN ONTO ROOF OF A HOUSE... CAUSING
DAMAGE TO THE ROOF.
0645 PM HAIL WARNER ROBINS 32.61N 83.63W
07/04/2008 E0.75 INCH HOUSTON GA PUBLIC
&&
MSRSpecial weather statement, Jul 5, 4:47 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 447 PM EDT SAT JUL 5 2008 GAZ074-076-052115- 447 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 515 PM EDT... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 8 MILES NORTHEAST OF DAVISBORO TO 8 MILES NORTH OF OCONEE...MOVING SOUTHEAST AT 18 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WASHINGTON AND JEFFERSON COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WARTHEN...OCONEE... SANDERSVILLE...TENNILLE...RIDDLEVILLE...LOUISVILLE... DAVISBORO AND BARTOW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Morgan, Newton, Rockdale, Walton | 39 min |
| Jul 5, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 29 min |
| Jul 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 45 min |
| Jul 5, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 8 min |
| Jul 5, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 28 min |
| Jul 5, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach, Pulaski | 23 min |
| Jul 5, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski, Wilcox | 28 min |
| Jul 5, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Upson | 48 min |
| Jul 5, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 30 min |
| Jul 5, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 51 min |
| Jul 5, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 26 min |
| Jul 5, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Washington, Wilkinson | 39 min |
| Jul 5, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| Jul 5, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 29 min |
| Jul 5, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.